Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 354053, 7 pages
http://dx.doi.org/10.1155/2014/354053
Research Article

Asymptotic Estimates for r-Whitney Numbers of the Second Kind

1Institute of Mathematics, University of the Philippines, Diliman, 1101 Quezon City, Philippines
2Department of Mathematics, Mindanao State University, 9700 Marawi City, Philippines

Received 13 November 2013; Accepted 6 January 2014; Published 12 February 2014

Academic Editor: Nicola Mastronardi

Copyright © 2014 Cristina B. Corcino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The r-Whitney numbers of the second kind are a generalization of all the Stirling-type numbers of the second kind which are in line with the unified generalization of Hsu and Shuie. In this paper, asymptotic formulas for r-Whitney numbers of the second kind with integer and real parameters are obtained and the range of validity of each formula is established.